CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:460/142  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
THE OPTIMAL PERTURBATION BOUNDS FOR THE WEIGHTED MOORE-PENROSE INVERSE 期刊论文
ELECTRONIC JOURNAL OF LINEAR ALGEBRA, 2011, 卷号: 22, 页码: 521-538
Authors:  Xu, Wei-Wei;  Cai, Li-Xia;  Li, Wen
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
Weighted Moore-Penrose inverse  Weighted unitary invariant norm  Weighted Q-norm  Weighted F-norm  
On weighted-norm estimates for nonstationary incompressible Navier-Stokes flows in a 3D exterior domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2355-2386
Authors:  He, Cheng;  Miyakawa, Tetsuro
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
Navier-Stokes equations  Exterior problem  Weighted estimates  Total net force  
A class of inverse dominant problems under weighted l(infinity) norm and an improved complexity bound for Radzik's algorithm 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2006, 卷号: 34, 期号: 4, 页码: 551-567
Authors:  Wang, Q;  Yang, XG;  Zhang, JZ
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
dominant set  improvement problem  inverse problem  linear fractional combinatorial optimization  polynomial time algorithm  
On a weighted embedding for generalized pontograms 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2000, 卷号: 88, 期号: 2, 页码: 213-224
Authors:  Zhang, HQ
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
pontograms  Poisson bridges  Brownian bridges  strong approximations  weighted embedding  renewal processes  
On the accuracy of nonconforming quadrilateral Q(1) element approximation for the Navier-Stokes problem 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2000, 卷号: 38, 期号: 1, 页码: 17-39
Authors:  Xu, XJ
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
quadrilateral Q(1) element  a convergence condition  the maximum norm estimate  the Navier Stokes equation  
On the parametric H-infinity problems of weighted interval plants 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2000, 卷号: 45, 期号: 2, 页码: 332-335
Authors:  An, SJ;  Huang, L;  Wang, EP
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
interval plants  parametric H-infinity problem  vertex result  weighting function